MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jemermed.2005.03.018

Медицинская библиотека · The Journal of emergency medicine · 2006

Antiemetic-related dystonic reaction unmasked by removal of a scopolamine transdermal patch.

Roberge Raymond J

Клинический случайСтатьяПеревод в очереди

Аннотация

A case of a dystonic reaction is presented that occurred after the use of prochlorperazine, metoclopramide and ondansetron for the treatment of post-operative nausea and vomiting. The onset of dystonia coincided temporally with the removal of a transdermal scopolamine patch used as adjunctive antiemetic therapy. Withdrawal of concurrently administered anticholinergic medication, after recent use of antiemetic medications with dopamine receptor (D2) inhibition, can unmask a dystonic reaction. This case also suggests that transdermal scopolamine may offer an innovative therapy for the treatment of acute dystonic reactions.

Для цитирования: Roberge Raymond J. Antiemetic-related dystonic reaction unmasked by removal of a scopolamine transdermal patch.. The Journal of emergency medicine. 2006. DOI: 10.1016/j.jemermed.2005.03.018.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.